椭圆型方程的边界正则性与Dini条件

邹雄;陈亚浙

数学学报 ›› 2002, Vol. 45 ›› Issue (4) : 701-710.

PDF(468 KB)
PDF(468 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (4) : 701-710. DOI: 10.12386/A2002sxxb0092
论文

椭圆型方程的边界正则性与Dini条件

    邹雄;陈亚浙
作者信息 +

Boundary Regularity for Elliptic Equations and the Dini Condition

    Xiong ZOU(1),Ya Zhe CHEN(2)
Author information +
文章历史 +

摘要

笔者利用Caffarelli扰动方法,证明了Poisson方程和完全非线性一致椭圆型方程在Dini条件下其粘性解的边界正则性,从而给出了文[8]定理4.11不用位势理论的简化证明.

Abstract

Boundary regularity results for viscosity solutions of Poisson's equation and fully nonlinear uniformly elliptic equations under the Dini condition are obtained by use of Caffarelli's perturbation method, which give a simple proof of Theorem 4.11 in [8] without use of potential theory.

关键词

Poisson方程 / 完全非线性一致椭圆型方程 / 边界正则性 / 粘性解 / Dini条件

引用本文

导出引用
邹雄;陈亚浙. 椭圆型方程的边界正则性与Dini条件. 数学学报, 2002, 45(4): 701-710 https://doi.org/10.12386/A2002sxxb0092
Xiong ZOU(1),Ya Zhe CHEN(2). Boundary Regularity for Elliptic Equations and the Dini Condition. Acta Mathematica Sinica, Chinese Series, 2002, 45(4): 701-710 https://doi.org/10.12386/A2002sxxb0092
PDF(468 KB)

321

Accesses

0

Citation

Detail

段落导航
相关文章

/